# SDR SWAA2022041982729

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL HOLES 194E WING TO BODY AT LOWER FUSELAGE 2022-122232 / [01] TOOL USED CALIPER P/N 500-196-30 S/N A21033416 DUE DATE 07-OCT-22.;[02] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18185781 DUE DATE: 16-JAN-23.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N:18196127; DUE DATE: 16/JAN/23.;[04] REPAIRED ACCESS PANEL HOLES 194E WING TO BODY AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW;[05] REPAIRED ACCESS PANEL HOLES 194E WING TO BODY AT LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW
